Fractional derivatives of certain special functions
AbstractThe theorems relating to the fractional derivatives for the multivariable H-function [1,15,17] and a general class of multivariable polynomials  have been established in this paper. Use of well known generalized Leibniz rule has been made to derive some theorems. Certain special cases of the main theorems have also been discussed.
How to Cite
Chaurasia, V. B. L., & Godika, A. (2001). Fractional derivatives of certain special functions. Tamkang Journal of Mathematics, 32(2), 103-109. https://doi.org/10.5556/j.tkjm.32.2001.351